MathSciNet Relay Station
MathSciNet bibliographic data
MR2296069 55Q52 (55Q40 55T15)
Wang, Xiangjun $\pi_*(L_2T(1)/(v_1))$ and its applications in computing $\pi_*(L_2T(1))$ at the prime two. Forum Math. 19 (2007), no. 1, 127–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement